Arkiv för Matematik

  • Ark. Mat.
  • Volume 5, Number 3-4 (1964), 311-315.

A generalization of a Tauberian theorem by Pleijel

Sven Spanne

Full-text: Open access

Article information

Source
Ark. Mat., Volume 5, Number 3-4 (1964), 311-315.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893451

Digital Object Identifier
doi:10.1007/BF02591131

Mathematical Reviews number (MathSciNet)
MR218794

Zentralblatt MATH identifier
0134.10304

Rights
1965 © Swets & Zeitlinger B.V.

Citation

Spanne, Sven. A generalization of a Tauberian theorem by Pleijel. Ark. Mat. 5 (1964), no. 3-4, 311--315. doi:10.1007/BF02591131. https://projecteuclid.org/euclid.afm/1485893451


Export citation

References

  • Hardy, G. H., and Littlewood, J. E., Notes on the theory of series (XI). On Tauberian theorems. Proceedings of the London Mathematical Society, Series 2, vol. 30, part 1, 23–37 (1930).
  • Karamata, J., Neuer Beweis und Verallgemeinerung der Tauberschen Sätze, welche die Laplacesche und Stieltjessche Transformation betreffen. Journal für die reine und angewandte Mathematik, Band 164, Heft 1, 27–39 (1931).
  • Karamata, J., Bemerkungen zur Note: Über einige Inversionssätze der Limitierungsverfahren. Publications Mathématiques de l'Université de Belgrade, Tome IV, 181–184 (1935).
  • Pleijel, »., A bilateral Tauberian theorem. Arkiv för Matematik, 4, 561–571 (1962).
  • Pleijel, »., Remark to my previous paper on a bilateral Tauberian theorem. Arkiv för Matematik, 4, 573–574 (1962).